White Spot Lesions and Orthodontics


Akarsu B., Kocaderel I.

TURKISH JOURNAL OF ORTHODONTICS, vol.23, no.3, pp.299-306, 2010 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Review
  • Volume: 23 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.13076/1300-3550-23-3-299
  • Title of Journal : TURKISH JOURNAL OF ORTHODONTICS
  • Page Numbers: pp.299-306

Abstract

The aim of current study was to introduce a review on white spot lesions which may appear during the course of orthodontic treatment.